# SDR CALA2021060400787

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,002 hours, 26,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SHEAR PLATE IS CORRODED. A3NB-53-3-6222 ON HAECO LCQ NR 92944 40/24440.   REMOVED AND REPLACED LH SHEAR PLATE IAW A320 SRM 51-42-11 AND SR M 51-72-11. SDR.
